# SDR DALA2016072505501

- Difficulty date: July 24, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,523 hours, 28,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT STRUCTURE STA 215, RBL11 CORRODED.  BLENDED CORROSION AND CHECKED LIMITS ON FLOOR PANEL SUPPORT STRUCTURE.  NOMINAL THICKNESS IS .080".  REMOVED .035", REMAINING IS .045".  FOUND OUT OF LIMITS IAW SRM 53-00-00, FIG 103.  FABRICATED NEW FLOOR PANEL SUPPORT STRUCTURE IAW DWG NR 9936534.  INSTALLED AT STA 2/5, RBL 11 IAW SRM 51-41-01.
